MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 10MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST510
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided e1: email address: unknown / not provided e1: address-line 2: (b)(6).
 
Event or Problem Description
It was reported that the implant connection was damaged.Impossible to place an abutment.Implant removed and replaced.Tooth location 47.Bone type i.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3: email adress.G1: contact office - first/given name, last name and email address.G1: contact office - manufacturer site - email address.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) t3st510, (t3® pro non-platform switched tapered implant 5mm (d) x 10mm (l) for evaluation.Visual evaluation was performed, the implant had signs of use.The implants double hex was damaged.Dhr review was completed for the subject lot number 2120019888.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120019888 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: damaged drive feature¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The implants drive feature was damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23334698
Report Number0001038806-2025-02515
Device Sequence Number10536624
Product Code DZE
UDI-Device Identifier00844868046967
UDI-Public(01)00844868046967(17)290918(10)2120019888
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberT3ST510
Device Lot Number2120019888
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown
Patient EthnicityNon Hispanic